Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 14, NWS Mobile, AL

February 18, 2015

NWS Mobile, AL issued this small craft advisory at Feb 18, 2015, 5:33 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 5:33 AM CST (11:33 UTC)
Expired
Feb 18, 2015, 9:00 PM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WHUS74 KMOB 181133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
533 AM CST WED FEB 18 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR AREA BAYS AND INLAND
WATERWAYS INCLUDING MISSISSIPPI SOUND UNTIL 9 PM THIS EVENING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH THURSDAY MORNING...

.A STRONG OFFSHORE FLOW CONTINUES OVER THE MARINE AREA TODAY AND
TONIGHT AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH.

GMZ630-181945-
/O.NEW.KMOB.SC.Y.0014.150218T1133Z-150219T0300Z/
NORTHERN MOBILE BAY-
533 AM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* WINDS: INCREASING TO 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS UP
  TO AROUND 25 KNOTS.

* WAVES: CHOPPY TO ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631>635-181945-
/O.EXB.KMOB.SC.Y.0013.000000T0000Z-150219T0300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
533 AM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* WINDS: NORTH 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES: CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-181945-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-150219T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
533 AM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* WINDS: NORTH AND INCREASING TO 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS.

* SEAS: 4 TO 6 FEET BUILDING TO 6 TO 9 FEET WELL OFFSHORE BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
669 
WHUS74 KMOB 181945
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CST WED FEB 18 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR AREA BAYS AND INLAND
WATERWAYS INCLUDING MISSISSIPPI SOUND UNTIL 9 PM THIS EVENING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH THURSDAY MORNING...

.A STRONG OFFSHORE FLOW CONTINUES OVER THE MARINE AREA AS STRONG
HIGH PRESSURE BUILDS IN FROM THE NORTH.

GMZ650-655-670-675-190345-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-150219T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
145 PM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS.

* SEAS: 4 TO 6 FEET BUILDING TO 6 TO 9 FEET WELL OFFSHORE BY 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631>635-190300-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-150219T0300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
145 PM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTH 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-190300-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-150219T0300Z/
NORTHERN MOBILE BAY-
145 PM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS UP TO AROUND 25
  KNOTS.

* WAVES: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
696 
WHUS74 KMOB 190309
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
909 PM CST WED FEB 18 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH THURSDAY MORNING...

.A STRONG OFFSHORE FLOW CONTINUES OVER THE MARINE AREA AS ARCTIC
HIGH PRESSURE BUILDS IN FROM THE NORTH.

GMZ631>635-190415-
/O.EXP.KMOB.SC.Y.0013.000000T0000Z-150219T0300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
909 PM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WHILE THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION TONIGHT. 

$$

GMZ630-190415-
/O.EXP.KMOB.SC.Y.0014.000000T0000Z-150219T0300Z/
NORTHERN MOBILE BAY-
909 PM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WHILE THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION TONIGHT.

$$

GMZ650-655-670-675-191115-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-150219T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
909 PM CST WED FEB 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS: 2 TO 4 FEET NEAR SHORE AND 4 TO 7 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 4:48 AM CST, 45 minutes earlier.

Area forecast discussion, Feb 18, 4:48 AM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
448 AM CST WED FEB 18 2015

.SHORT TERM...(TODAY THROUGH FRIDAY)...FOR TODAY THROUGH TONIGHT...STRONG
HIGH PRESSURE WILL BE DROPPING DOWN FROM THE NORTH AND BUILDING OVER
THE REGION TODAY AND TONIGHT. AS THE HIGH BUILDS TOWARD THE REGION
TODAY...STRONG AND GUSTY NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP
ACROSS THE FCST AREA BY MID MORNING AND CONTINUE THROUGH THE
AFTERNOON. SUSTAINED WINDS WILL LIKELY BE JUST SHY OF WIND ADVISORY
CRITERIA (20 MPH)...BUT FREQUENT GUSTS UP TO AROUND 30 MPH (MAYBE
EVEN A LITTLE HIGHER AT TIMES ESPECIALLY NEAR THE COAST) HAVE
WARRANTED THE ISSUANCE OF A WIND ADVISORY FOR TODAY FOR THE ENTIRE
FCST AREA. SLIGHTLY WARMER TEMPS TODAY THAN YESTERDAY...BUT THE
STRONG NORTHWESTERLY WINDS WILL MAKE IT FEEL MUCH COOLER THAN ACTUAL
TEMPS. HIGHS TODAY RANGING FROM THE MID 40S INLAND TO LOW/MID 50S
COASTAL. TONIGHT AS THE AXIS OF THE HIGH PRESSURE RIDGE SETTLES OVER
THE AREA...WINDS WILL DECREASE AND VERY COLD OVERNIGHT TEMPERATURES
IN THE UPPER TEENS AND LOWER 20S ARE EXPECTED OVER MOST OF THE
REGION...EXCEPT FOR MID TO UPPER 20S ALONG THE COAST AND INLAND INTO
A SMALL PORTION OF INTERIOR SOUTHEAST MISSISSIPPI. A HARD FREEZE
WARNING (FOR MIN TEMPS OF 20 DEGREES OR BELOW) WILL BE IN EFFECT
TONIGHT FOR MOST OF THE NORTHERN AND EASTERN HALF OF THE FCST AREA
(GENERALLY ALONG AND NORTH OF I-10). 12/DS

THURSDAY THROUGH THURSDAY NIGHT...AN UPPER TROUGH OVER THE EASTERN CONUS
MOVES OFF...DRAWING A SURFACE RIDGE OVER THE MISS RIVER VALLEY TO
OVER THE EAST COAST. FOR THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN
CONUS...THIS RE-ESTABLISHED SOUTHEASTERLY FLOW OVER THE FA...WITH THE
SOUTHWESTERN HALF OF THE FA SEEING THE STRONGEST FLOW. FOR THURSDAY
THROUGH THURSDAY NIGHT...COASTAL AREAS AND THE SOUTHWESTERN PORTION
OF THE FA WARMING THE MOST. THE NORTHEASTERN THIRD OF THE FA WILL SEE
THE LAST EFFECTS FROM THE SOUTHERLY FLOW...WITH TEMPS DROPPING TO
AROUND 20 DEGREES THESE AREAS AGAIN.

FRIDAY...AS THE SURFACE RIDGE MOVES OFF THE EAST COAST...THE ONSHORE
FLOW BECOMES MORE ORGANIZED OVER THE ENTIRE AREA...WITH TEMPS RISING
CLOSER TO...BUT REMAINING BELOW SEASONAL LEVELS. ALSO...WITH MOISTURE
LEVELS ON THE INCREASE...A SHORTWAVE MOVING OVER THE MID MISS RIVER
VALLEY HELPS TO BRING A CHANCE OF RAIN TO NORTHWESTERN-MOST PORTIONS
OF THE FA.

.LONG TERM...(FRIDAY NIGHT ON)...FRIDAY NIGHT THROUGH SATURDAY...A
STRONGER PIECE OF ENERGY MOVES ACROSS THE SOUTHERN/CENTRAL
PLAINS...INCREASING THE MOISTURE FLOW INLAND OVER THE LOWER MISS
RIVER VALLEY WHILE SHIFTING IT EASTWARD A BIT. THIS KEEPS
NORTHWESTERN-MOST PORTIONS OF THE FA UNDER A SLIGHT CHANCE OF RAIN.
TEMPS RISE TO ABOVE SEASONAL LEVELS WITH THE SOUTHERLY FLOW. MOST OF
THE AREA REMAINS RAIN FREE...THOUGH.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...THIS SHORTWAVE PASSES NORTH OF
THE FA...PUSHING A FRONT OVER THE FA. THE GFS IS ADVERTISING A
STRONGER SHORTWAVE...THUS MOVES THE FRONT TO JUST SOUTH OF THE FA BY
MONDAY MORNING AS APPOSED TO NEAR THE COAST BEING ADVERTISED IN THE
ECMWF. TEMPS REMAIN WELL ABOVE SEASONAL SATURDAY NIGHT THROUGH SUNDAY
IN BOTH MODELS...THEN DROPPING BELOW SEASONAL SUNDAY NIGHT IN THE
GFS...AS APPOSED TO REMAINING GENERAL ABOVE IN THE ECMWF. THE ECMWF
HANGS ONTO HIGHER POPS THROUGH THE PERIOD...WHILST THE GFS DRIES THE
FA OUT BY MONDAY MORNING. HAVE TRIED TO BLEND THE SCENARIOS FOR THE
FORECAST...DRAGGING THE RAIN OUT LONGER THAN THE GFS IS
ADVERTISING...WHILST DROPPING TEMPS LOWER DUANE NIGHT THAN THE ECMWF
IS ADVERTISING.

MONDAY THROUGH TUESDAY...THE ECMWF IS ADVERTISING A SECOND ADVANCING
SHORTWAVE SWINGING SLOWLY EAST OVER THE PLAINS AND MISS RIVER
VALLEY...SLOWLY PUSHING THE FRONT SOUTH OF THE FA BY TUESDAY EVENING.
THE GFS IS ADVERTISING THE SECOND SHORTWAVE PUSHING A SECOND...RE-
ENFORCING FRONT ACROSS THE AREA TUESDAY...WITH MONDAY AND MONDAY
NIGHT BEING DRY. AGAIN...HAVE TRIED TO BLEND THE GUIDANCE. TEMPS
BELOW SEASONAL CONTINUE.

TUESDAY NIGHT THROUGH WEDNESDAY...WITH BOTH MEDIUM RANGE MODELS
ADVERTISING THE FRONT SOUTH OF THE AREA...RESULTANT TEMPS COME
INLINE. HAVE NOT STRAYED FAR AS A RESULT...WITH OVERNIGHT LOWS
TUESDAY NIGHT A BIT BELOW FREEZING. HIGHS FOR WEDNESDAY REMAIN BELOW
SEASONAL...BUT 10-15 DEGREES.

&&

.AVIATION...

&&

.MARINE...

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      51  24  47  26  56 /  00  00  00  05  10
PENSACOLA   54  25  48  29  55 /  00  00  00  00  05
DESTIN      55  28  48  31  53 /  00  00  00  00  05
EVERGREEN   49  20  43  19  52 /  00  00  00  00  10
WAYNESBORO  48  21  44  24  54 /  00  00  00  05  20
CAMDEN      48  20  41  21  49 /  00  00  00  05  10
CRESTVIEW   53  19  48  19  56 /  00  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     RED FLAG WARNING FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...WILCOX...

     FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     RED FLAG WARNING FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: GREENE...WAYNE...

     WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 9 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL 10 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&

12/16
Hazardous weather outlook, Feb 17, 6:18 PM CST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CST TUE FEB 17 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
618 PM CST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HARD FREEZE.,..WITH TEMPERATURES DROPPING AT OR BELOW 20
DEGREES...IS POSSIBLE NORTH OF THE HIGHWAY 84 CORRIDOR EARLY THURSDAY
MORNING. ANOTHER HARD FREEZE IS POSSIBLE OVER PORTIONS OF SOUTH
CENTRAL ALABAMA EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-181200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
618 PM CST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE TONIGHT. SMALL CRAFT
SHOULD EXERCISE CAUTION OVER AREA BAYS. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST ACROSS THE COASTAL
WATERS THROUGH THURSDAY MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 4:49 AM CSTHard Freeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more27 hr
Feb 18, 4:49 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Feb 18, 5:04 AM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Feb 18, 2:40 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr
Feb 18, 3:09 PM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more14 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.